# SDR DALA2016101607253

- Difficulty date: October 13, 2016
- Submitted: October 16, 2016
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 42,377 hours, 22,509 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18 SEAT EMER LIGHT INOP, FOUND BROKEN CONNECTER ON HARNESS.  RETERMINATED CONNECTER.
